Die Randverteilungen analytischer Funktionen.

Gottfried Köthe

Mathematische Zeitschrift (1952/53)

  • Volume: 57, page 13-33
  • ISSN: 0025-5874; 1432-1823

How to cite


Köthe, Gottfried. "Die Randverteilungen analytischer Funktionen.." Mathematische Zeitschrift 57 (1952/53): 13-33. <http://eudml.org/doc/169303>.

author = {Köthe, Gottfried},
journal = {Mathematische Zeitschrift},
keywords = {functional analysis},
pages = {13-33},
title = {Die Randverteilungen analytischer Funktionen.},
url = {http://eudml.org/doc/169303},
volume = {57},
year = {1952/53},

AU - Köthe, Gottfried
TI - Die Randverteilungen analytischer Funktionen.
JO - Mathematische Zeitschrift
PY - 1952/53
VL - 57
SP - 13
EP - 33
KW - functional analysis
UR - http://eudml.org/doc/169303
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.